# SDR FDEA201302120325

- Difficulty date: February 12, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E FLAP INBD LOWER SEGMENT UPPER SURFACE MISREPAIRED.   REPAIRED IAW EA 1-5750-163586.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
